MathSciNet Relay Station
MathSciNet bibliographic data
MR1661609 22E50 (11F70 22E55)
Arthur, James $L^2$-cohomology and automorphic representations. Canadian Mathematical Society. 1945–1995, Vol. 3, 1–17, Canadian Math. Soc., Ottawa, ON, 1996.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement